# SDR SWAA2023062050079

- Difficulty date: May 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GALLEY 4 EMERGENCY EXIT LENS AT AFT GALLEY AREA (1 EA) 2023 334266<[01] REPLACED GALLEY 4 EMERGENCY EXIT LENS AT AFT GALLEY AREA (1 EA) IAW B737-700-AMM 33-51-01-960-802 STEP 3.C.(10);[02] REPLACED GALLEY 4 EMERGENCY EXIT LENS AT AFT GALLEY AREA (1 EA) IAW B737-700-AMM 33-51-01-960-802 STEP 3.C.(10)
